ON THE BEHAVIOUR OF STRONG SEMISTABILITY IN GEOMETRIC DEFORMATIONS

Autor(en): Brenner, Holger 
Staebler, Axel
Stichwörter: BUNDLES; CURVES; HILBERT-KUNZ FUNCTIONS; Mathematics; PROJECTIVE VARIETIES; RESTRICTION; SHEAVES
Erscheinungsdatum: 2013
Herausgeber: UNIV ILLINOIS URBANA-CHAMPAIGN
Journal: ILLINOIS JOURNAL OF MATHEMATICS
Volumen: 57
Ausgabe: 2
Startseite: 325
Seitenende: 341
Zusammenfassung: 
Let Y -> B be a relative smooth projective curve over an affine integral base scheme B of positive characteristic. We provide for all prime characteristics example classes of vector bundles S over Y such that S is generically strongly semistable and semistable but not strongly semistable for some special fibre.
ISSN: 00192082
DOI: 10.1215/ijm/1408453585

Show full item record

Page view(s)

3
Last Week
0
Last month
0
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric